# SDR 96ZZZX2469

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83032
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1688
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5142
- Condition: Cracked
- Location: Lt Nr 3 Inbd
- Part time: 3,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED BOTH LT AND RT WINGS FOR THE PURPOSE OF RECOVERING.  IN THE PROCESS OF REMOVING OLD COVER, DETERMINED THAT ALL THE SCREWS THAT SECURE THE FABRIC TO THE RIBS FOR THE NR 2 AND NR 3 INBOARD RIBS OF EACH WING, HAD ELONGATED THE HOLES IN THE RIBS AND WAS NOT SERVING THE INTENDED PURPOSE OF SECURING THE FABRIC.  THE SCREW HOLES WERE ELONGATED THE ENTIRE WIDTH OF THE RIB CAP FLANGE AND HAD SEVERAL WITH CRACKS EMITTING FROM THEM.  THE NR 3 INBOARD RIB ON LEFT WING WAS CRACKED COMPLETELY THROUGH THE LIGHTENING HOLE WHICH ORIGINATED FROM THE SCREW HOLE.  SUBMITTER RECOMMENDS WHEN RECOVERING, THAT SCREW HOLES ARE OF PROPER SIZE.
